Lisinopril beta blocker

Common Questions and Answers about Lisinopril beta blocker

monopril

After several complaints, he then placed me on 10 mg, and 50 mg of atenenol, is there any other beta blocker to take place of atenenol, it causes my legs to cramp and feet to swell.
After my heart attack and surgery I was put on lopressor and amiodarone for heart irregularities. Because of the bad side effects of amiodarone I was taken off of that and also my beta blocker got changed. My beta blocker was changed to metoprolol tartate ..25mg twice a day. It didn't take long before I noticed that I was having pvc's again (hadn't had while on lopressor and amiodarone) and it has progressed to where it is noticeable every day ......all day long.
Has anyone else not received any relief from taking a beta blocker? Did it helped to switch to a different one? Do I need to give it more time? I am so frustrated. The only thing that it has helped is to keep my tachy episodes to a minimum.
Hi, carvedilol is a beta blocker and is indicated for the treatment of mild-to-severe chronic heart failure. Lisinopril is angiotensin converting enzyme (ACE) inhibitor, used to treat hypertension and heart failure, So, check with your doctor why the medications have been prescribed, it may not be for hypertension alone.
80mg is a high dosage of beta blocker, and the max recommended for atenolol in 100mg. Maybe you could ask your gp to try a more powerful reacting beta blocker, one which requires much less dosage with the same effect. Bisoprolol fumrate is a powerful beta blocker and most people take 1.25mg - 20mg. You have to start on a low dose and gradually increase it over a few weeks until you find the right level. If you suddenly jump in at 20mg, your heart could start to pump too slowly.
Taking beta blocker for blood pressure and fast heart beat. Very much under control.. Is it safe to take L-Arginine HCL 1000 mg twice a day with meals?
In order - a beta blocker, an ACE inhibitor and a diuretic. each has a specific function. Use as prescribed or check with doctor or pharmacist.
My husband said that the MD did not say anything about tapering the beta blocker. Can my husband just stop the beta blocker one day and start the ace inhibitor the next day?
How long is the adjustment period, it has been 1 1/2 months
Hi. The Doctors out me on the Beta Blocker and Ace Inhibitor last summer when my low EF was discovered on a routine ECG. We've repeatedly discussed my normally low blood pressure, prior to starting the medications and since I've begun taking them. I've also been on toprol and flecanaid with these same results. I'm told that the BB and ACE are needed for heart recovery and to help make it stronger. I'm on such a low dose of BB and my EP took me off lisinopril.
The doc wants me to add lisinopril 5 mg. Does it make sense to take both a beta blocker AND an ace inhibitor? I don't like all the meds! has anyone experienced fullness and bloating in the abdomen? I'm 51, enjoy being active jogging and biking....
Hi, my new Beta Blocker arrived today—Coreg. I am on a 25mg dose twice a day. My routine used to be this: Wake up, take the Lisinopril around 7am, go to work, come home have a few drinks from 5pm-7pm then take my 10mg tablet of Bystolic. What I am trying to figure out is when to take all these pills without if affecting my ritualistic light beer unwinding time. I don’t know much about Coreg but the Bystolic obviously didn’t kill me when I mixed it with the booze.
Alot of women have to take blood pressure meds while pregnant, the key is to be monitored close while on them. I am on Atenolol 10mg which is a beta blocker and so far all is well. You should see a maternal, fetal medicine specialist, and make sure your cardio output and gestational age match, just call your OB!
Q: "The beta blocker should still let you obtain your max heart rate." >>>That is untrue. A beta blocker prevents one from reaching a maximum heart rate. I have been on coreg (beta blocker) and anyone who is on a physical exercise program knows the heart rate cannot be reached when on beta blockers. The best medicine for high blood pressure is an ACE inhibitor (mine is lisinopril for more than 7 years). I also take coreg (beta blocker) to stablize the heart rate.
Was switched from lisinopril to amlodipine. Began Plavix. Was told that I had so many blockages/narrowings that additional surgical intervention would be fruitless. Had multiple brief blackout spells at 5 mg dosage. Reduced dosage to 2.5 mg, still having significant issues with light-headedness and angina. Reluctant to drive. I cannot tolerate beta blockers (metoprolol among others) due to similar problems with fainting and falling.
Then I wondered about my Beta Blocker and Calcium Channel. Looking up on the web it said not to eat or drink grapefruit, orange, and some other fruits when taking BB/CCB... said something to about some cancer drugs. I'll guess all arrhythmia drugs on on the list. So, no more delicious grapefruit for me. And I hear all the time: "eat your fruits and vegetables" for good health. I post here mostly as a reminder, or for a correction if I got it all wrong.
Why are you on the beta blocker? You didn't say. High BP? Arrhythmia? As for mixing these drugs with physical activity, it's usually not a problem if your heart is ok. The only problem I'm aware of is that your heart rate is lowered by the drugs and will not come "up to speed" in response to exercise in the way you are used to. This is not what you are experiencing though - your heart rate is escalating to a higher rate than you expect.
Newer beta-blockers such as carvedilol (coreg is a beta blocker and ACE inhibitor, slows hr and lowers bp...my medication) or nebivolol are better tolerated. These beta-blockers have a vasodilating effect, which may beneficially affect systolic blood pressure in the aorta. Their long-term cardiovascular outcome in hypertension is still not known. Further studies would be required to show that stroke is adequately reduced by these newer beta-blockers.
and 2) did not agree with taking the calcium channel blocker just yet. Gave me RX for 25mg of Toprol XL (beta blocker) to try first. From what I have read...calciumm blockers have less side effects, but beta blockers are used more ofter. Cardio says I am on a low dose and shouldnt feel much side effects except dizzy the first few days. I am very confused what to do. Whether to listen to the cardio or the elelectrophysiologist.
Most patients believe that the fatigue they feel is due to their heart when many times it's due to having too much beta blocker in your system. I take a different beta blocker, a much stronger one. I started on 5mg and felt aweful. I knew it was this medication and insisted my cardiologist approached it in a different way. He reduced me to 1.25mg and my angina and fatigue disappeared so we kept it at this level. Now at 7 years later I take 2.5mg. It keeps angina away but still no fatigue.
Hi, All beta blockers are known to result in some degree of erectile dysfunction in males & decreased libido in females. However, nebivolol is one beta blocker which has got vasodilatory properties & hence can be one of the alternatives of carvedilol. However, you can continue taking lisinopril. I sincerely hope that helps. Take care.
The medication you are receiving lowers the afterload by decreasing the resistance the heart pumps against. My medication is lisinopril (ACE inhibitor) and coreg (beta blocker). My cariologist wants my blood pressure less than 120/80, and as low as possible without side effects. The coreg with lisinopril does dilate the vessels and maintains heart rate stability, and if there is a side effect of lightheadedness, etc. the doctor would adjust or find the medication that is right for you.
Chronic Anxiety (15 yrs), HPN (20 yrs controlled) Recent Cardiac MRI, Echo, Thall Stress Test all negative. My opinion is that the Acebutolol beta blocker is not slowing my rate enough and exacerbates the pvcs esp under stress. i have had similar experience with atenolol and nadolol. Thanks.
could the beta blocker meds be causing my rhythm problems? could i just do without them? note: a year ago i was running 4 miles a day 3 days a week and swimming a mile two days a week on 20mg nadolol 10mg lisinopril with no problems.
Is your cardiologist aware of the rate? How high of a dosage are you taking of the beta blocker? You may want to ask your doctor's permission to lower your dosage by 1/4 or 1/2 to see if your heart rate rebounds. If you feel better on the lower dosage, then...problem solved. I take Metoprolol. When I began taking it, my HR dropped, as did my already low BP. I have a tendency to faint sometimes, and on the BB my tendency increased 10 fold. So, I dropped back to 1/2 pill and voila...
MedHelp Health Answers